MATHEMATICA BOHEMICA, Vol. 128, No. 2, pp. 199-208 (2003)

Pseudo $BL$-algebras and $DR\ell$-monoids

Jan Kühr

Jan Kühr, Department of Algebra and Geometry, Faculty of Sciences, Palacky University, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: It is shown that pseudo $BL$-algebras are categorically equivalent to certain bounded $DR\ell$-monoids. Using this result, we obtain some properties of pseudo $BL$-algebras, in particular, we can characterize congruence kernels by means of normal filters. Further, we deal with representable pseudo $BL$-algebras and, in conclusion, we prove that they form a variety.

Keywords: pseudo $BL$-algebra, $DR\ell$-monoid, filter, polar, representable pseudo $BL$-algebra

Classification (MSC2000): 06F05, 03G25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition